Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stopped contraceptive use, vomiting, nausea, frequent bowels, breast pain. Cure for symptoms?

hi goodnight i have been on family planning for 5 years and came off may 1 2012 saw my period 1 of october 2012 it supposed to come on 1 of vovember but for 2 weeks now i am vomitng nausuos having alote of bowel movements lightheaded almost whole day and up in the night my breast is having sharp pains like if is breast feeding time which when i sqeeze my breast there is clear colestrium and alote of cramps please help me
Asked On : Thu, 1 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor